Urinary Tract Infections Often Recur?

Illustration of Urinary Tract Infections Often Recur?
Illustration: Urinary Tract Infections Often Recur? npwomenshealthcare.com

Tonight doctor, I am 33 years old, and I want to ask about my complaint that is often urinary tract infections, I have washed my penis properly, I have consulted a doctor and given 100MG akilen medication, after taking the medicine healed, after several recurrence week again, especially after having contact with my wife it must be a recurrence, in the past my small penis had conceded threads in my pants, my penis had been curled, and had been bent but after seeing the doctor had recovered, do these three things affect my recurrence isk huh? I have experienced this isk problem for 5 years. But lately more and more relapse … if there is an idea to cure me please share with me .. thanks doctor.

1 Answer:

Hi,


Recurrent urinary tract infections can be caused by several things, namely:

Poor patient hygiene
The habit of holding back urination
Sexually transmitted disease
Giving inadequate medication, or the patient does not take medication as recommended
Disorders of the body's immune system

If it is serig and prolonged, you should check it again with a urologist to be able to do further tests. You can find a urologist through the following link: urologist.


Some important things that can be done are urine test, urine culture, x-rays until the ultrasound examination and CT scan.


Our suggestion:

Drink enough water every day
Do not delay delay BAK
Keep your genatal organs clean, including your underwear
Check your health thoroughly and regularly through regular medical check ups.
Perform sexual activities safely

So yes, hopefully it helps

: by

Related Question

The Penis Is Bent Up When Erect?

The Penis Is Bent Up When Erect?

(1 year ago)

, My penis when erect erect straight up, almost touched the stomach.What is the sign ?, Is it dangerous ?, And how to deal with it... Read more

Remedy For Suppurating Zits?

Remedy For Suppurating Zits?

(1 year ago)

Hello, I have acne on the left cheek only .. Red inflamed and at the end there is pus, if I want to take antibiotics if I can, and how the dose ?? Thank you, and please answer... Read more

Treatment Of Skin Rashes After Cosmetic Allergies?

Treatment Of Skin Rashes After Cosmetic Allergies?

(12 months ago)

Hello, I was allergic to cosmetics yesterday. Then had consulted with a doctor, then given the drug cetrizine HCl, methylprednisolone and ointment. During the week usage has improv... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *